# SDR FQAR20160314012

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: General aviation
- Aircraft: N317PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496133
- Aircraft time: 7,771 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 78965007
- Condition: Cracked
- Location: Bs 247 Bulkhead
- Part time: 7,771 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A BULKHEAD DOUBLER IN THE EMPENNAGE WAS FOUND CRACKED.  THE DEFECT WAS VISIBLE BY REMOVING A FAIRING THAT JOINS THE EMPENNAGE AND VERTICAL FIN AND LOOKING UP AND AFT.  THE DOUBLER HAD 2 CRACKS; THEY WERE LOCATED BESIDE THE TOP, OTBD RIVETS, LT AND RT.
